Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 71, NWS Tallahassee, FL

May 20, 2015Holmes County, Walton County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at May 20, 2015, 7:49 PM CDT for Holmes County, Walton County, Florida. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2015, 7:49 PM CDT (00:49 UTC)
Expired
May 20, 2015, 8:30 PM CDT
In force
41 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Holmes County, FL, Walton County, FL

The radar

The Eglin Afb radar (KEVX), 45 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 8:23 PM CDTTSTM WND DMG2 Wsw Barker Store, FLTREES DOWN ON COUNTY RD 181

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2015-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 533 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2015-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
533 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

480 
WUUS52 KTAE 210049
SVRTAE
FLC059-131-210130-
/O.NEW.KTAE.SV.W.0071.150521T0049Z-150521T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
749 PM CDT WED MAY 20 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HOLMES COUNTY IN THE PANHANDLE OF FLORIDA...
  NORTHWESTERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 830 PM CDT

* AT 748 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THIS STORM WAS LOCATED NEAR FLORALA...AND MOVING EAST AT 40
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  UNION...LIBERTY...PAXTON...PONCE DE LEON... ROYALS CROSSROADS...
  BARKER STORE...BAKER SETTLEMENT...HICKORY HILL...PLEASANT HILL...
  PINEY GROVE...NEW HOPE...PROSPERITY... LAKEWOOD...
  ARRANT SETTLEMENT...GASKIN...CENTER RIDGE...FOX HILL...
  GLENDALE AND CLUSTER SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

&&

LAT...LON 3099 8639 3099 8584 3071 8595 3081 8639
TIME...MOT...LOC 0048Z 282DEG 34KT 3093 8634 

$$

08-LAMERS
1 follow-up statement
476 
WWUS52 KTAE 210114
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 PM CDT WED MAY 20 2015

FLC059-131-210130-
/O.CON.KTAE.SV.W.0071.000000T0000Z-150521T0130Z/
HOLMES FL-WALTON FL-
814 PM CDT WED MAY 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WESTERN HOLMES AND NORTHWESTERN WALTON COUNTIES...

AT 814 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 10 MILES NORTHEAST OF DE FUNIAK SPRINGS...MOVING EAST AT 40
MPH.

GUSTY WINDS ARE ALSO POSSIBLE AFTER THE INITIAL STORMS PASS.

LOCATIONS IMPACTED INCLUDE... UNION...LIBERTY...PAXTON...PONCE DE 
LEON...ROYALS CROSSROADS...BARKER STORE...BAKER SETTLEMENT...HICKORY 
HILL... PLEASANT HILL...PINEY GROVE...NEW 
HOPE...PROSPERITY...LAKEWOOD... ARRANT SETTLEMENT...GASKIN...CENTER 
RIDGE...FOX HILL...GLENDALE AND CLUSTER SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3099 8639 3099 8584 3071 8595 3081 8639
TIME...MOT...LOC 0114Z 282DEG 35KT 3086 8605 

$$

08-LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 7:34 PM CDT, 15 minutes earlier.

Area forecast discussion, May 20, 7:34 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
834 PM EDT WED MAY 20 2015

.NEAR TERM [THROUGH TONIGHT]...

00Z RADAR ANALYSIS DEPICTED TWO AREAS OF CONVECTION AFFECTING OUR
CWA. ONE AREA, ALONG I-10 IN WESTERN PORTIONS OF OUR CWA, IS
EXPERIENCING STORMS ASSOCIATED WITH THE SEABREEZE. THERE WERE NOT
MANY STORMS WITH THIS FEATURE AND AS THEY FORM THEY WILL MOVE
SOUTHEAST IN THE PREVAILING 700MB FLOW. SOME OF THESE STORMS HAVE
BEEN ABLE TO GENERATE SMALL HAIL AND GUSTY WINDS, BUT AS WE MOVE
THROUGH THE REST OF TONIGHT, THEY WELL EVENTUALLY DECAY AS WE LOSE
DIURNAL HEATING. THE SECOND AREA (JUST ENTERING NW PORTIONS OF OUR
CWA) IS ASSOCIATED WITH A 700MB SHORT WAVE PASSING TO OUR NORTH.
STORMS HAVE BEEN FIRING JUST AHEAD OF THIS FEATURE ALL AFTERNOON AND
HAVE DEVELOPED A COLD POOL ALOFT THAT HAS HELPED THE LONGEVITY OF
THIS FEATURE.

THIS SECOND FEATURE HAS GENERATED QUITE A FEW SEVERE THUNDERSTORM
WARNINGS UPSTREAM, BUT WITH THE LOSS OF DIURNAL HEATING, THE CHANCES
FOR SEVERE WEATHER IN SOUTHEASTERN AL AND THE WESTERN FL PANHANDLE
(WEST OF BLOUNTSTOWN) WILL BE ON THE DECLINE. EVEN WITH THE LOSS OF
DAYTIME HEATING, A SEABREEZE MOVING NORTH OUT OF FLORIDA, AND THE
OUTFLOW BOUNDARY FROM THIS FEATURE, COULD HELP PRODUCE A STRONG
STORM OR TWO IN SOUTHEAST AL AROUND DOTHAN OVER THE NEXT HOUR OR
TWO.

BY MIDNIGHT, THE WORST OF THE CONVECTION SHOULD BE OVER AND
NIGHTTIME TEMPERATURES WILL COOL DOWN TO THE UPPER 60S AND NEAR 70
WITH MOSTLY CLEAR SKIES AFTER 06Z.

.AVIATION...
[THROUGH 00Z FRIDAY]

AN AREA OF CONVECTION NE OF DOTHAN IS MOVING SE AT 00Z AND COULD
GENERATE 30KT WIND GUSTS AT DHN OVER THE NEXT HOUR. AFTER 01Z ALL
TERMINALS SHOULD BE AT VFR (WITH THE EXCEPTION OF DHN AND ECP WHICH
COULD SEE MVFR CONDITIONS IN TSRA UNTIL 03Z). WHILE NO TERMINALS ARE
FORECAST TO DROP TO MVFR TONIGHT, ANY AREAS THAT RECEIVED RAIN
TODAY COULD SEE MVFR CONDITIONS FROM 9-12Z. FOR TOMORROW AFTERNOON
ELEVATED NE WINDS WILL AFFECT ALL TERMINALS UNTIL A SEABREEZE FORMS
AND MOVES THROUGH ECP AND TLH IN THE AFTERNOON HOURS. EXPECT A
CHANCE FOR VCTS ALONG THIS FEATURE AS IT PROGRESSES INLAND.

&&

.PREV DISCUSSION [411 PM EDT]...

.SHORT TERM [FRIDAY THROUGH SATURDAY NIGHT]...

ON THURSDAY, OUR AFTERNOON SEA BREEZE FRONT COMBINED WITH A WEAK
FRONTAL BOUNDARY DRAPED ACROSS NORTH FLORIDA AND NORTHEASTWARD ALONG
GEORGIA'S ATLANTIC COAST WILL KEEP CHANCES FOR STORMS FOCUSED ALONG
NORTH FLORIDA AND SOUTHERN GEORGIA. HIGHS WILL BE IN THE LOW 90S. AS
THIS FRONT PUSHES SOUTHEASTWARD THURSDAY NIGHT, WE WILL SEE COOLER,
LESS HUMID CONDITIONS BEHIND IT, WITH MUCH LOWER CHANCES FOR STORMS,
AT LEAST THROUGH FRIDAY NIGHT. LOWS WILL BE IN THE 60S THURSDAY AND
FRIDAY NIGHT, WITH HIGHS FRIDAY STAYING IN THE MID-UPPER 80S.

.LONG TERM [SUNDAY THROUGH THURSDAY]...

STACKED HIGH PRESSURE WILL MOVE INTO PLACE AFTER THE WEAK COLD FRONT
PASSAGE AND WILL PREVAIL THROUGH EARLY NEXT WEEK, ALLOWING FOR THE
SUMMER-LIKE AFTERNOON SEA BREEZE FRONTS TO PROVIDE THE MAIN FORCING
FOR CONVECTION OVER OUR AREA AGAIN. AROUND TUESDAY-WEDNESDAY,
ANOTHER WEAK FRONTAL PASSAGE IS EXPECTED, ALTHOUGH THERE IS SOME
DISAGREEMENT ON TIMING BETWEEN THE GFS AND THE EURO. BETWEEN THE SEA
BREEZE AND ANOTHER WEAK FRONT, CHANCES FOR STORMS WILL STAY AROUND
20-40% THROUGH THE PERIOD. TEMPERATURES WILL REMAIN SLIGHTLY ABOVE
NORMAL WITH HIGHS IN THE UPPER 80S-LOW 90S AND LOWS IN THE UPPER 60S-
LOW 70S.

&&

.MARINE...

THE WIND PATTERN OVER THE WATER WILL REMAIN ONE TYPICAL OF OUR
SUMMERTIME SEA BREEZE THROUGH SATURDAY WITH WINDS SHIFTING BETWEEN
OFFSHORE AT NIGHT AND ONSHORE IN THE AFTERNOON. ON SATURDAY NIGHT
THE PRESSURE GRADIENT WILL TIGHTEN UP A BIT AS HIGH PRESSURE MOVES
TO THE EAST COAST...INCREASING WINDS TO 15 TO 20 KNOTS FROM
SATURDAY NIGHT INTO SUNDAY. ANOTHER BRIEF SURGE TO CAUTIONARY
LEVEL WINDS WILL BE POSSIBLE LATE SUNDAY NIGHT...WITH WINDS
RETURNING TO A MORE SUMMERTIME PATTERN AT THE BEGINNING OF THE
WORK WEEK.

&&

.FIRE WEATHER...

HAZARDOUS FIRE WEATHER CONDITIONS ARE NOT EXPECTED OVER THE NEXT
SEVERAL DAYS.

&&

.HYDROLOGY...

OUR AREA RIVERS ARE CURRENTLY AT NORMAL FLOW LEVELS AND WITH NO
WIDESPREAD HEAVY RAIN FORECAST OVER THE NEXT WEEK, NO FLOODING IS
EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   70  93  69  90  69 /  20  40  20  10   0
PANAMA CITY   74  88  70  85  71 /  40  30  20  10   0
DOTHAN        68  91  63  87  65 /  40  30  10  10   0
ALBANY        68  92  64  86  64 /  10  20  10  10   0
VALDOSTA      69  93  67  89  66 /  10  30  20  10   0
CROSS CITY    72  92  71  91  69 /  10  20  20  20  10
APALACHICOLA  74  89  72  87  73 /  20  20  20  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AL...NONE.
GM...NONE.
&&

NEAR TERM...DOBBS/MOORE
SHORT TERM...MOORE
LONG TERM...MOORE
AVIATION...DOBBS/MOORE
MARINE...MOORE
FIRE WEATHER...LAMERS/MERRIFIELD
HYDROLOGY...MOORE

In the hours before

Special weather statement, May 20, 3:16 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 PM EDT WED MAY 20 2015

FLZ026-202045-
LIBERTY FL-
416 PM EDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LIBERTY COUNTY UNTIL
445 PM EDT...

AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STONEMILL CREEK...OR 17 MILES SOUTH OF
BLOUNTSTOWN. THIS STORM WAS NEARLY STATIONARY.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RED HILL AND LEWIS.

LAT...LON 3016 8514 3018 8514 3019 8512 3021 8512
      3021 8510 3023 8509 3023 8508 3024 8508
      3020 8494 3009 8506
TIME...MOT...LOC 2016Z 307DEG 3KT 3018 8508

08-LAMERS
Special weather statement, May 20, 4:08 PM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
508 PM EDT WED MAY 20 2015

FLZ015-026-027-115-127-202145-
COASTAL FRANKLIN FL-INLAND FRANKLIN FL-COASTAL FRANKLIN FL-
COASTAL WAKULLA FL-COASTAL WAKULLA FL-INLAND WAKULLA FL-LIBERTY FL-
508 PM EDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWEST WAKULLA...NORTHEAST
FRANKLIN AND SOUTHEASTERN LIBERTY COUNTIES UNTIL 545 PM EDT...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTH OF CARRABELLE...MOVING SOUTHEAST
AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOPCHOPPY...CURTIS MILL...SANBORN AND MCINTYRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2994 8460 3002 8470 3015 8465 3015 8456
      3007 8452 3002 8444 2993 8447
TIME...MOT...LOC 2107Z 294DEG 14KT 3002 8461

08-LAMERS
Special weather statement, May 20, 6:28 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
628 PM CDT WED MAY 20 2015

ALZ065>067-210030-
DALE AL-HENRY AL-COFFEE AL-
628 PM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...DALE...AND WESTERN
HENRY COUNTIES UNTIL 730 PM CDT...

AT 625 PM CDT...AN AREA OF GUSTY WINDS PUSHING OUT AHEAD OF A LINE
OF THUNDERSTORMS EXTENDED FROM BEANS CROSSROADS TO GLENWOOD TO NEAR
RED LEVEL...AND MOVING SOUTHEAST AT 45 MPH.

WINDS GUSTS TO AROUND 40 MPH HAVE BEEN REPORTED WITH THIS FEATURE.
THE WINDS WILL LIKELY GUST WELL OUT AHEAD OF ANY RAIN AND THUNDER.

LOCATIONS IMPACTED INCLUDE...
DALEVILLE...ELBA...OZARK...FORT RUCKER...ENTERPRISE...MIDLAND CITY...
LEVEL PLAINS...NEWTON...NEW BROCKTON...ARITON...PINCKARD...LEE...
CLAYHATCHEE...KINSTON...BLUFF SPRING...PHILLIPS CROSSROADS...BATTENS
CROSSROADS...DYKES CROSSROADS...TURNER CROSSROADS AND CAMP ALAFLO
BSA.

LAT...LON 3153 8619 3154 8614 3162 8615 3162 8542
      3171 8542 3170 8522 3174 8521 3177 8515
      3133 8548 3120 8592 3119 8619
TIME...MOT...LOC 2325Z 295DEG 39KT 3203 8585 3166 8615 3146 8663

08-LAMERS
Special weather statement, May 20, 7:02 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
702 PM CDT WED MAY 20 2015

FLZ008-010-012-210030-
CENTRAL WALTON FL-WASHINGTON FL-CENTRAL WALTON FL-INLAND BAY FL-
702 PM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WASHINGTON...
SOUTHERN WALTON...AND FAR NORTHWEST BAY COUNTIES UNTIL 730 PM CDT...

AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF VERNON...MOVING SOUTHEAST
AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EBRO...PINE LOG...RED HEAD AND BRUCE.

LAT...LON 3055 8589 3046 8574 3039 8589 3039 8596
      3047 8600
TIME...MOT...LOC 0002Z 320DEG 13KT 3050 8591

08-LAMERS
Special weather statement, May 20, 7:26 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
826 PM EDT WED MAY 20 2015

ALZ066-067-069-GAZ120-121-210115-
DALE AL-HOUSTON AL-HENRY AL-QUITMAN GA-CLAY GA-
826 PM EDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR DALE...HENRY...NORTHERN
HOUSTON...CLAY...AND QUITMAN COUNTIES UNTIL 815 PM CDT...

AT 825 PM EDT /725 PM CDT/...AN AREA OF GUSTY WINDS PUSHING OUT
AHEAD OF A LINE OF THUNDERSTORMS EXTENDED FROM NEAR HAWKINSVILLE TO
NEAR DALEVILLE...AND MOVING EAST AT 30 MPH.

WINDS GUSTS OF 30 TO 40 MPH HAVE BEEN REPORTED WITH THIS FEATURE.
THE WINDS WILL LIKELY GUST WELL OUT AHEAD OF ANY RAIN AND THUNDER.

LOCATIONS IMPACTED INCLUDE...
DALEVILLE...ABBEVILLE...FORT GAINES...DOTHAN...GEORGETOWN...OZARK...
FORT RUCKER...HEADLAND...ENTERPRISE...TAYLOR...MIDLAND CITY...
KINSEY...LEVEL PLAINS...COWARTS...NEWTON...WEBB...PINCKARD...UNION...
REHOBETH AND CLAYHATCHEE.

LAT...LON 3197 8495 3194 8496 3192 8491 3181 8491
      3178 8496 3110 8539 3111 8541 3112 8549
      3120 8549 3120 8579 3139 8579 3161 8562
      3162 8542 3171 8542 3170 8522 3174 8520
      3177 8512 3189 8513 3199 8507
TIME...MOT...LOC 0025Z 289DEG 28KT 3210 8517 3128 8575

08-LAMERS
Special weather statement, May 20, 7:36 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
736 PM CDT WED MAY 20 2015

ALZ068-FLZ007>009-210115-
GENEVA AL-CENTRAL WALTON FL-HOLMES FL-NORTH WALTON FL-
736 PM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GENEVA...WESTERN
HOLMES AND NORTHERN WALTON COUNTIES UNTIL 815 PM CDT...

AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAUREL HILL...OR NEAR FLORALA...MOVING EAST
AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH AND FREQUENT LIGHTNING WILL BE POSSIBLE
WITH THIS STORM. MOVE INSIDE A STURDY STRUCTURE UNTIL THE STORM
PASSES.

LOCATIONS IMPACTED INCLUDE...
GENEVA...UNION...LIBERTY...PAXTON...PONCE DE LEON...ROYALS
CROSSROADS...PLEASANT HILL...PINEY GROVE... PROSPERITY...LAKEWOOD...
ARRANT SETTLEMENT...GASKIN...CENTER RIDGE... FOX HILL...GLENDALE...
ARGYLE...CLUSTER SPRINGS...GORDON AND FLOWERSVILLE.

LAT...LON 3099 8639 3099 8619 3108 8619 3105 8589
      3069 8596 3080 8639
TIME...MOT...LOC 0035Z 284DEG 39KT 3098 8643

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:02 PM CDTSpecial Weather StatementTAEWashington28 min
May 20, 7:36 PM CDTSpecial Weather StatementTAEHolmes39 min
May 20, 8:18 PM CDTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton, Washington42 min
May 20, 8:46 PM CDTSpecial Weather StatementTAEWashington44 min
May 20, 8:54 PM CDTSpecial Marine WarningTAE66 min
May 20, 8:57 PM CDTSpecial Weather StatementTAEJackson, Washington33 min
May 20, 9:25 PM CDTSpecial Weather StatementTAEJackson50 min
May 21, 2:57 PM CDTSevere Thunderstorm WarningTAEFranklin22 min
May 21, 4:18 PM CDTSpecial Weather StatementTAEWashington27 min
May 21, 5:20 PM CDTSpecial Weather StatementTAEWashington25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.